# SDR CHQA200700080

- Difficulty date: November 21, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N645BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7383
- Aircraft time: 15,814 hours, 13,542 cycles
- Engine: Ge CF343B1
- Engine time: 15,813 hours, 13,542 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

CLE TO MSP - ON APPROACH FLAPS FAILED AT ZERO DEGREES.  CREW RAN QRH WHILE RECEIVING VECTORS FROM ATC AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INTERROGATED THE FECU FOR MESSAGES, FOUND NONE, AND RESET THE FLAP SYSTEM.  AFTER RESETTING, THE FLAP SYSTEM OPERATED NORMALLY.
